Logo eprints

Convergence results for multivariate martingales

Crimaldi, Irene and Pratelli, Luca Convergence results for multivariate martingales. Stochastic processes and their applications , 115 (4). pp. 571-577. ISSN 0304-4149 (2005)

PDF - Published Version
Download (212kB) | Preview


We present a new version of the Central Limit Theorem for multivariate martingales.

Item Type: Article
Identification Number: 10.1016/j.spa.2004.10.004
Uncontrolled Keywords: Continuous-time multivariate martingales; Stable convergence
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
Research Area: Economics and Institutional Change
Depositing User: Irene Crimaldi
Date Deposited: 31 Oct 2011 14:48
Last Modified: 03 Nov 2011 13:19
URI: http://eprints.imtlucca.it/id/eprint/986

Actions (login required)

Edit Item Edit Item